# SDR UALA2010042101332

- Difficulty date: April 21, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 74,525 hours, 12,047 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S210T13064
- Part serial: 43
- Condition: Inadequate
- Location: Position Lt
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN COCKPIT, FLT DIVERTED.  TURNED OFF UTILITY BUSS (LT & RT). ODOR STARTED CLEARING. NO SMOKE OR FIRE IAW CREW.  FOUND LT RECIRC FAN IMPELLER CONTACTING FAN HSG AND RECIRC FAN CB POPPED. REPLACED FAN.  RAN ALL PNEUMATICS SYS, ELECTRICAL SYS FOR 1.5 HRS. NO ODORS, SMELLS FOUND.
